# SDR IPXA2021062370902

- Difficulty date: June 3, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270528
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGFWD COMPT FLOOR PANEL 131GE HAS DELAMINATED AND DAMAGED AREAS ALONG EDGE OF PANELCOMPLIED WITH SREO A300-5320-42722-F
